About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 154912, 4 pages
Research Article

Sufficient Conditions for Non-Bazilevič Functions

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Business, Central South University, Changsha, Hunan 410083, China

Received 11 July 2013; Accepted 19 September 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Qun-Fa Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Hu Xiaoping, and Cao Jie, “Randomized Binomial Tree and Pricing of American-Style Options,” Mathematical Problems in Engineering, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Zhifeng Dai, “Extension of Modified Polak-Ribière-Polyak Conjugate Gradient Method to Linear Equality Constraints Minimization Problems,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Zhi Wang, Huan Tan, Jing Wang, and Chunyan Hu, “Concession Period Decision Models for Public Infrastructure Projects Based on Option Games,” Mathematical Problems in Engineering, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Fenghua Wen, Xin Yang, Xu Gong, and Kin Keung Lai, “Multi-Scale Volatility Feature Analysis and Prediction of Gold Price,” International Journal of Information Technology & Decision Making, vol. 16, no. 01, pp. 205–223, 2017. View at Publisher · View at Google Scholar